<< Previous Issue Communications of the Korean Mathematical Society (Vol. 16, No. 2) Next Issue >>
Commun. Korean Math. Soc. 2001 Vol. 16, No. 2, 163—332
Erdos-Renyi 법칙과 Gauss 과정의 극한이론
최용갑
MSC numbers : 60F15, 60G15
Commun. Korean Math. Soc. 2001 Vol. 16, No. 2, 163—204
On $p$-groups of order $p^4$
Kim Seon Ok
MSC numbers : 20C25
Commun. Korean Math. Soc. 2001 Vol. 16, No. 2, 205—210
Modified Hyers-Ulam-Rassias stability of functional equations with square-symmetric operation
Gwang Hui Kim, Young Whan Lee, Kyoung Sihn Ji
MSC numbers : 39B52, 39B72, 39B82
Commun. Korean Math. Soc. 2001 Vol. 16, No. 2, 211—223
The Energy Inequality of a Quasilinear Hyperbolic Mixed Problem
Seong Joo Kang
MSC numbers : 35L70
Commun. Korean Math. Soc. 2001 Vol. 16, No. 2, 225—233
On the Joint Weyl and Browder Spectra of Hyponormal Operators
Young-Yoon Lee
MSC numbers : 47A10, 47A13, 47A53, 47B20
Commun. Korean Math. Soc. 2001 Vol. 16, No. 2, 235—241
On Recurrent Space-Like Complex Hypersurfaces of a Semi-Definite Complex Space Form
Jung-Hwan Kwon
MSC numbers : 53C50, 53C40
Commun. Korean Math. Soc. 2001 Vol. 16, No. 2, 243—252
Some Problems on 3-Dimensional Real Hypersurfaces in Complex Space Forms
Un Kyu Kim
MSC numbers : Primary 53C40; Secondary 53C15
Commun. Korean Math. Soc. 2001 Vol. 16, No. 2, 253—263
Some Curvature Conditions of $n$-Dimensional $CR$-Submanifolds of $(n-1)$ $CR$-Dimension in a Complex Projective Space II
Won-Ho Sohn
MSC numbers : 53C40, 53C55
Commun. Korean Math. Soc. 2001 Vol. 16, No. 2, 265—275
A Proof of a Convex-Valued Selection Theorem with the Codomain of a Frechet Space
Myung-Hyun Cho, Jun-Hui Kim
MSC numbers : 54B20, 54C60, 54C65
Commun. Korean Math. Soc. 2001 Vol. 16, No. 2, 277—285
On a Characterization of the Exponential Distribution by Conditional Expectations of Record Values
Min-Young Lee
MSC numbers : 60E15, 62E10
Commun. Korean Math. Soc. 2001 Vol. 16, No. 2, 287—290
On the Weak Law for Randomly Indexed Partial Sums for Arrays
Dug Hun Hong, Soo Hak Sung, Andrei I. Volodin
MSC numbers : 60F05, 60G42
Commun. Korean Math. Soc. 2001 Vol. 16, No. 2, 291—296
A Partial Ordering of Conditionally Positive Quadrant Dependence
Jong Il Baek, Jeong Yeol Choi, Chun Ho Park
MSC numbers : 62H20, 62H99
Commun. Korean Math. Soc. 2001 Vol. 16, No. 2, 297—308
Near rotational directed triple systems
Chung Je Cho
MSC numbers : 05B05, 05B07, 05B10
Commun. Korean Math. Soc. 2001 Vol. 16, No. 2, 309—317
Applications of a certain family of hypergeometric summation formulas associated with Psi and Zeta functions
Junesang Choi, H. M. Srivastava, Yongsup Kim
MSC numbers : Primary 40-00; Secondary 33B15, 33C05
Commun. Korean Math. Soc. 2001 Vol. 16, No. 2, 319—332

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd